# SDR SWAA2024020838193

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241CF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF THE DAMAGE FABRICATED NEW PASSENGER CABIN FLOOR PANEL 241CF FROM BMS4-17 TYPE 6 LOT#1534398-1; INSERTS INSTALLED USING BMS5-107 LOT#AK3BA2380A/A; CURED INSERTS USING HEAT LAMPS AND THERMOMETER ATS2208 CAL DUE DATE 10/2024 THEN PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 4A; PARA 5S; TABLE 204 AND BOEING DWG 144A5810 ID:0012.;[02] ATTACHED CURE SHEET.;[03] VERIFIED CORRECTIVE ACTION 1 & 2. VERIFIED MEASUREMENTS TABLE.
